# SDR QXEA2025040800080

- Difficulty date: March 12, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 20,003 hours, 13,321 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W PYLON OVER WING PANEL CHAFED (MARKED). FABRICATED DOUBLER REPAIR ON L/W PYLON OVER WING PANEL IAW SRM 51-49-01-02-07 REPAIR 07P.

.
